Alert archive / Maine / Wind Chill Advisories in 2012
Wind Chill Advisory 2, NWS Caribou, ME
NWS Caribou, ME issued this wind chill advisory at Jan 14, 2012, 3:36 AM EST for 5 counties in Maine. It took effect at Jan 14, 2012, 6:37 PM EST. It was in force for 38 hr.
The area
The counties it named.
The facts
- Issued
- Jan 14, 2012, 3:36 AM EST (08:36 UTC)
- In effect from
- Jan 14, 2012, 6:37 PM EST
- Expired
- Jan 16, 2012, 8:51 AM EST
- In force
- 38 hr
- Issued by
- NWS Caribou, ME
Counties Aroostook County, ME, Penobscot County, ME, Piscataquis County, ME, Somerset County, ME, Washington County, ME
The radar
The Caribou radar (KCBW), 88 km from the middle of the area, began a volume at 08:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Caribou, ME (KCAR), launched 00:00Z, 8.6 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 561 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 162 m²/s²
- 0-3 km storm-relative helicity
- 145 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
144 WWUS41 KCAR 140836 WSWCAR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 336 AM EST SAT JAN 14 2012 MEZ001>006-142100- /O.NEW.KCAR.WC.Y.0002.120115T0500Z-120115T1500Z/ NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK... CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET... EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON... SHERMAN...SMYRNA MILLS 336 AM EST SAT JAN 14 2012 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EST SUNDAY. * WIND CHILL READINGS...AS LOW AS 25 BELOW TO 34 BELOW. * WINDS...NORTHWEST 5 TO 10 MPH. * TEMPERATURES...6 BELOW TO 19 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...WEAR A WARM COAT AND GLOVES AND COVER YOUR HEAD. && $$ MEZ010-011-031-032-142100- /O.NEW.KCAR.WC.Y.0002.120115T0500Z-120115T1500Z/ CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS- NORTHERN WASHINGTON- INCLUDING THE CITIES OF...GREENVILLE...MONSON...BLANCHARD... LINCOLN...HOWLAND...SPRINGFIELD...DOVER-FOXCROFT...MILO... GUILFORD...DANFORTH...VANCEBORO...TOPSFIELD 336 AM EST SAT JAN 14 2012 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EST SUNDAY. * WIND CHILL READINGS...AS LOW AS 20 BELOW TO 25 BELOW. * WINDS...NORTHWEST 5 TO 10 MPH. * TEMPERATURES...14 BELOW TO ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...WEAR A WARM COAT AND GLOVES AND COVER YOUR HEAD. && $$ FOSTER
10 follow-up statements
946 WWUS41 KCAR 141509 WSWCAR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1009 AM EST SAT JAN 14 2012 MEZ001>006-142315- /O.CON.KCAR.WC.Y.0002.120115T0500Z-120115T1500Z/ NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK... CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET... EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON... SHERMAN...SMYRNA MILLS 1009 AM EST SAT JAN 14 2012 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EST SUNDAY... * WIND CHILL READINGS...AS LOW AS 33 BELOW. * WINDS...NORTHWEST AROUND 10 MPH. * TEMPERATURES...6 BELOW TO 19 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...WEAR A WARM COAT AND GLOVES AND COVER YOUR HEAD. && $$ MEZ010-011-031-032-142315- /O.CON.KCAR.WC.Y.0002.120115T0500Z-120115T1500Z/ CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS- NORTHERN WASHINGTON- INCLUDING THE CITIES OF...GREENVILLE...MONSON...BLANCHARD... LINCOLN...HOWLAND...SPRINGFIELD...DOVER-FOXCROFT...MILO... GUILFORD...DANFORTH...VANCEBORO...TOPSFIELD 1009 AM EST SAT JAN 14 2012 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EST SUNDAY... * WIND CHILL READINGS...AS LOW AS 27 BELOW. * WINDS...NORTHWEST 10 MPH WITH GUSTS UP TO 20 MPH. * TEMPERATURES...14 BELOW TO ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...WEAR A WARM COAT AND GLOVES AND COVER YOUR HEAD. && $$ HEWITT
568 WWUS41 KCAR 142027 WSWCAR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 327 PM EST SAT JAN 14 2012 MEZ001>006-150430- /O.EXT.KCAR.WC.Y.0002.120115T0500Z-120115T1700Z/ NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK... CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET... EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON... SHERMAN...SMYRNA MILLS 327 PM EST SAT JAN 14 2012 ...WIND CHILL ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO NOON EST SUNDAY... * WIND CHILL READINGS...AS LOW AS 30 BELOW. * WINDS...NORTHWEST 5 TO 10 MPH WITH GUSTS UP TO 20 MPH THIS EVENING. * TEMPERATURES...12 BELOW TO 20 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...WEAR A WARM COAT AND GLOVES AND COVER YOUR HEAD. && $$ MEZ010-011-031-032-150430- /O.EXT.KCAR.WC.Y.0002.120115T0500Z-120115T1700Z/ CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS- NORTHERN WASHINGTON- INCLUDING THE CITIES OF...GREENVILLE...MONSON...BLANCHARD... LINCOLN...HOWLAND...SPRINGFIELD...DOVER-FOXCROFT...MILO... GUILFORD...DANFORTH...VANCEBORO...TOPSFIELD 327 PM EST SAT JAN 14 2012 ...WIND CHILL ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO NOON EST SUNDAY... * WIND CHILL READINGS...AS LOW AS 25 BELOW. * WINDS...NORTHWEST 5 TO 10 MPH WITH GUSTS UP TO 20 MPH THIS EVENING. * TEMPERATURES...10 BELOW TO ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...WEAR A WARM COAT AND GLOVES AND COVER YOUR HEAD. && $$ HEWITT
146 WWUS41 KCAR 142337 WSWCAR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 637 PM EST SAT JAN 14 2012 MEZ001>006-010-151000- /O.EXT.KCAR.WC.Y.0002.120114T2337Z-120115T1700Z/ NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK... CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET... EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON... SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD 637 PM EST SAT JAN 14 2012 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL NOON EST SUNDAY... * WIND CHILL READINGS...AS LOW AS 32 BELOW. * WINDS...NORTHWEST 5 TO 10 MPH WITH GUSTS UP TO 20 MPH. * TEMPERATURES...15 BELOW TO 4 ABOVE ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...WEAR A WARM COAT AND GLOVES AND COVER YOUR HEAD. && $$ MEZ011-031-032-151000- /O.CON.KCAR.WC.Y.0002.120115T0500Z-120115T1700Z/ CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- INCLUDING THE CITIES OF...LINCOLN...HOWLAND...SPRINGFIELD... DOVER-FOXCROFT...MILO...GUILFORD...DANFORTH...VANCEBORO... TOPSFIELD 637 PM EST SAT JAN 14 2012 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON EST SUNDAY... * WIND CHILL READINGS...AS LOW AS 22 BELOW. * WINDS...NORTHWEST 5 TO 10 MPH WITH GUSTS UP TO 20 MPH. * TEMPERATURES...6 BELOW TO 3 ABOVE ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...WEAR A WARM COAT AND GLOVES AND COVER YOUR HEAD. && $$
998 WWUS41 KCAR 150806 WSWCAR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 306 AM EST SUN JAN 15 2012 MEZ001>006-010-151700- /O.CON.KCAR.WC.Y.0002.000000T0000Z-120115T1700Z/ NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK... CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET... EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON... SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD 306 AM EST SUN JAN 15 2012 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... * WIND CHILL READINGS...AS LOW AS 30 BELOW. * WINDS...NORTHWEST 5 TO 10 MPH. * TEMPERATURES...2 BELOW TO 16 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...WEAR A WARM COAT AND GLOVES AND COVER YOUR HEAD. && $$ MEZ011-031-032-151700- /O.CON.KCAR.WC.Y.0002.000000T0000Z-120115T1700Z/ CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- INCLUDING THE CITIES OF...LINCOLN...HOWLAND...SPRINGFIELD... DOVER-FOXCROFT...MILO...GUILFORD...DANFORTH...VANCEBORO... TOPSFIELD 306 AM EST SUN JAN 15 2012 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... * WIND CHILL READINGS...AS LOW AS 25 BELOW. * WINDS...NORTHWEST 5 TO 10 MPH. * TEMPERATURES...8 BELOW TO 3 ABOVE ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...WEAR A WARM COAT AND GLOVES AND COVER YOUR HEAD. && $$ FOSTER
239 WWUS41 KCAR 151425 WSWCAR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 925 AM EST SUN JAN 15 2012 MEZ001>006-010-151700- /O.CON.KCAR.WC.Y.0002.000000T0000Z-120115T1700Z/ NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK... CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET... EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON... SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD 925 AM EST SUN JAN 15 2012 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... * WIND CHILL READINGS...AS LOW AS 31 BELOW. * WINDS...NORTHWEST AROUND 10 MPH WITH GUSTS UP TO 20 MPH. * TEMPERATURES...2 BELOW TO 13 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...WEAR A WARM COAT AND GLOVES AND COVER YOUR HEAD. && $$ MEZ011-031-032-151700- /O.CON.KCAR.WC.Y.0002.000000T0000Z-120115T1700Z/ CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- INCLUDING THE CITIES OF...LINCOLN...HOWLAND...SPRINGFIELD... DOVER-FOXCROFT...MILO...GUILFORD...DANFORTH...VANCEBORO... TOPSFIELD 925 AM EST SUN JAN 15 2012 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... * WIND CHILL READINGS...AS LOW AS 22 BELOW. * WINDS...NORTHWEST AROUND 10 MPH. * TEMPERATURES...6 BELOW TO 2 ABOVE ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...WEAR A WARM COAT AND GLOVES AND COVER YOUR HEAD. && $$ MIGNONE
736 WWUS41 KCAR 151656 WSWCAR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1156 AM EST SUN JAN 15 2012 MEZ006-011-031-032-151800- /O.CAN.KCAR.WC.Y.0002.000000T0000Z-120115T1700Z/ SOUTHEAST AROOSTOOK-CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS- NORTHERN WASHINGTON- INCLUDING THE CITIES OF...HOULTON...HODGDON...SHERMAN... SMYRNA MILLS...LINCOLN...HOWLAND...SPRINGFIELD...DOVER-FOXCROFT... MILO...GUILFORD...DANFORTH...VANCEBORO...TOPSFIELD 1156 AM EST SUN JAN 15 2012 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE WIND CHILL ADVISORY. $$ MEZ001>005-010-152000- /O.EXT.KCAR.WC.Y.0002.000000T0000Z-120115T2000Z/ NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-CENTRAL PISCATAQUIS- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK... CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET... EAST MILLINOCKET...PATTEN...MEDWAY...GREENVILLE...MONSON... BLANCHARD 1156 AM EST SUN JAN 15 2012 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... * WIND CHILL READINGS...AS LOW AS 25 BELOW. * WINDS...WEST 10 TO 15 MPH WITH GUSTS UP TO 20 MPH. * TEMPERATURES...7 BELOW TO 2 ABOVE ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...WEAR A WARM COAT AND GLOVES AND COVER YOUR HEAD. && $$ MIGNONE
824 WWUS41 KCAR 151946 WSWCAR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 246 PM EST SUN JAN 15 2012 MEZ006-011-031-032-160400- /O.NEW.KCAR.WC.Y.0003.120116T0000Z-120116T1200Z/ SOUTHEAST AROOSTOOK-CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS- NORTHERN WASHINGTON- INCLUDING THE CITIES OF...HOULTON...HODGDON...SHERMAN... SMYRNA MILLS...LINCOLN...HOWLAND...SPRINGFIELD...DOVER-FOXCROFT... MILO...GUILFORD...DANFORTH...VANCEBORO...TOPSFIELD 246 PM EST SUN JAN 15 2012 ...WIND CHILL ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST MONDAY. * WIND CHILL READINGS...AS LOW AS 23 BELOW. * WINDS...NORTHWEST 5 TO 10 MPH. * TEMPERATURES...10 BELOW TO 2 ABOVE ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...WEAR A WARM COAT AND GLOVES AND COVER YOUR HEAD. && $$ MEZ001>005-010-160400- /O.EXT.KCAR.WC.Y.0002.000000T0000Z-120116T1500Z/ NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-CENTRAL PISCATAQUIS- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK... CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET... EAST MILLINOCKET...PATTEN...MEDWAY...GREENVILLE...MONSON... BLANCHARD 246 PM EST SUN JAN 15 2012 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 10 AM EST MONDAY... * WIND CHILL READINGS...AS LOW AS 31 BELOW. * WINDS...WEST 10 TO 15 MPH. * TEMPERATURES...15 BELOW TO 3 ABOVE ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...WEAR A WARM COAT AND GLOVES AND COVER YOUR HEAD. && $$ MIGNONE
853 WWUS41 KCAR 160509 WSWCAR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1209 AM EST MON JAN 16 2012 MEZ001>005-010-161200- /O.CON.KCAR.WC.Y.0002.000000T0000Z-120116T1500Z/ NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-CENTRAL PISCATAQUIS- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK... CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET... EAST MILLINOCKET...PATTEN...MEDWAY...GREENVILLE...MONSON... BLANCHARD 1209 AM EST MON JAN 16 2012 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WIND CHILL READINGS...AS LOW AS 35 BELOW. * WINDS...WEST 5 TO 10 MPH. * TEMPERATURES...7 BELOW TO 17 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...WEAR A WARM COAT AND GLOVES AND COVER YOUR HEAD. && $$ MEZ006-011-031-032-161200- /O.CON.KCAR.WC.Y.0003.000000T0000Z-120116T1200Z/ SOUTHEAST AROOSTOOK-CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS- NORTHERN WASHINGTON- INCLUDING THE CITIES OF...HOULTON...HODGDON...SHERMAN... SMYRNA MILLS...LINCOLN...HOWLAND...SPRINGFIELD...DOVER-FOXCROFT... MILO...GUILFORD...DANFORTH...VANCEBORO...TOPSFIELD 1209 AM EST MON JAN 16 2012 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... * WIND CHILL READINGS...AS LOW AS 27 BELOW. * WINDS...WEST AROUND 5 MPH. * TEMPERATURES...3 BELOW TO 13 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...WEAR A WARM COAT AND GLOVES AND COVER YOUR HEAD. && $$ MCB
382 WWUS41 KCAR 161032 WSWCAR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 532 AM EST MON JAN 16 2012 MEZ006-011-031-032-161145- /O.CAN.KCAR.WC.Y.0003.000000T0000Z-120116T1200Z/ SOUTHEAST AROOSTOOK-CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS- NORTHERN WASHINGTON- INCLUDING THE CITIES OF...HOULTON...HODGDON...SHERMAN... SMYRNA MILLS...LINCOLN...HOWLAND...SPRINGFIELD...DOVER-FOXCROFT... MILO...GUILFORD...DANFORTH...VANCEBORO...TOPSFIELD 532 AM EST MON JAN 16 2012 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE WIND CHILL ADVISORY. $$ MEZ001>005-010-161500- /O.CON.KCAR.WC.Y.0002.000000T0000Z-120116T1500Z/ NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-CENTRAL PISCATAQUIS- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK... CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET... EAST MILLINOCKET...PATTEN...MEDWAY...GREENVILLE...MONSON... BLANCHARD 532 AM EST MON JAN 16 2012 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WIND CHILL READINGS...AS LOW AS 32 BELOW. * WINDS...WEST AROUND 5 MPH. * TEMPERATURES...3 BELOW TO 16 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...WEAR A WARM COAT AND GLOVES AND COVER YOUR HEAD. && $$
170 WWUS41 KCAR 161351 WSWCAR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 851 AM EST MON JAN 16 2012 MEZ001>005-010-161500- /O.CAN.KCAR.WC.Y.0002.000000T0000Z-120116T1500Z/ NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-CENTRAL PISCATAQUIS- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK... CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET... EAST MILLINOCKET...PATTEN...MEDWAY...GREENVILLE...MONSON... BLANCHARD 851 AM EST MON JAN 16 2012 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE WIND CHILL ADVISORY. WINDS HAVE FALLEN WELL BELOW 10 MPH AND ARE NOT ADDING MUCH IN THE WAY OF ADDITIONAL CHILL TO THE AIR...THEREFORE THE ADVISORY HAS BEEN CANCELLED EARLY. $$ VJN
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this wind chill advisory went out at Jan 13, 11:12 PM EST, 4 hours 24 minutes earlier.
Area forecast discussion, Jan 13, 11:12 PM EST, 4 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CARIBOU ME 1112 PM EST FRI JAN 13 2012 .SYNOPSIS... LOW PRESSURE WILL TRACK ACROSS NORTHERN MAINE OVERNIGHT...DRAWING AN ARCTIC FRONT ACROSS THE REGION LATE. HIGH PRESSURE WILL BUILD ACROSS THE REGION SATURDAY THROUGH SUNDAY. && .NEAR TERM /THROUGH SATURDAY/... INTENSIFYING LOW PRESSURE IS CURRENTLY CROSSING NORTHERN MAINE AND WILL MOVE NORTHEAST ACROSS THE MARITIMES OVERNIGHT...ALONG WITH AN UPPER LOW. THE LOW WILL DRAW A STRONG COLD FRONT ACROSS THE REGION OVERNIGHT. DEFORMATION ZONE SNOW WITH THE UPPER LOW WILL CONTINUE THROUGH THE EARLY MORNING HOURS MOSTLY ACROSS CENTRAL/NORTHERN PORTIONS OF THE FORECAST AREA...WITH SNOW SHOWERS DOWNEAST. THE SNOW WILL DIMINISH LATER TONIGHT IN THE WAKE OF THE EXITING SURFACE/UPPER LOWS. GUSTY WINDS WILL ALSO PERSIST OVERNIGHT...WITH THE STRONGEST WIND GUSTS ALONG THE DOWNEAST COAST. A WIND ADVISORY IS IN EFFECT FOR THE DOWNEAST COAST OVERNIGHT FOR WIND GUSTS UP TO 50 MPH. OVERNIGHT LOW TEMPERATURES WILL GENERALLY RANGE FROM AROUND 5 ABOVE TO AROUND 10 ABOVE NORTH...TO THE MID TEENS TO AROUND 20 DOWNEAST. HAVE UPDATED THE FORECAST TO ADJUST FOR CURRENT CONDITIONS/EXPECTED OVERNIGHT CONDITIONS ALONG WITH THE WIND ADVISORY. TEMPERATURES WILL FALL SATURDAY IN THE WAKE OF THE COLD FRONT WITH BUILDING HIGH PRESSURE. && .SHORT TERM /SATURDAY NIGHT THROUGH MONDAY/... THE COLDEST AIR OF THE WINTER SO FAR WILL SETTLE ACROSS THE REGION SATURDAY NIGHT WITH LOWS DEPENDENT ON THE AMOUNT OF CLOUD COVER ALONG WITH THE WIND SPEEDS. HIGH CLOUDS AND A 5 TO 10 MPH WIND MAY PREVENT TEMPERATURES FROM COMPLETELY BOTTOMING OUT SO WILL STAY A COUPLE OF DEGREES ABOVE THE GUIDANCE FOR LOWS. STILL...ALL LOCATIONS IN THE FORECAST AREA WILL DROP BELOW ZERO WITH 15 BELOW TO 20 BELOW TEMPERATURES ACROSS THE NORTH. COMBINED WITH THE WIND THIS WILL CREATE WIND CHILLS AS LOW AS -30. SUNDAY WILL BE PARTLY TO MOSTLY SUNNY AS HIGH PRESSURE CONTINUES TO BUILD ACROSS THE REGION. WITH CORE OF THE COLD AIR CROSSING THE STATE AND NORTHWEST WINDS FOR MUCH OF THE DAY...TEMPERATURES WILL BE HARD PRESSED TO RISE MUCH HIGHER THAN THE SINGLE DIGITS BY SUNDAY AFTERNOON. SUNDAY NIGHT WILL BE ANOTHER BITTER COLD NIGHT AS HIGH PRESSURE CRESTS OVER THE REGION. LOWS WILL RANGE FROM THE MINUS SINGLE DIGITS SOUTH TO THE MINUS TEENS NORTH. AS THE HIGH SLIPS TO THE EAST ON MONDAY A RETURN FLOW WILL SET UP WITH HIGH TEMPERATURES REBOUNDING TO THE TEENS NORTH TO THE 20S SOUTH. THE DAY WILL START MAINLY SUNNY BUT EXPECT CLOUDS TO INCREASE IN THE AFTERNOON AS THE NEXT SYSTEM APPROACHES. A FEW LIGHT FLURRIES WILL ALSO BE POSSIBLE ACROSS NORTHERN SECTIONS BY LATE DAY. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... A POTENT H5 SHORTWAVE UPPER TROUGH IS FORECAST TO MOVE THROUGH THE GREAT LAKES ON TUESDAY AND TAKE ON A NEGATIVE TILT AS IT ROTATES THROUGH NORTHERN NEW ENGLAND TUESDAY NIGHT INTO EARLY WEDNESDAY. AN ASSOCIATED SURFACE LOW IS PROJECTED TO BRING SNOW INTO NORTHERN MAINE. THERE IS SUFFICIENT CONFIDENCE IN RUN TO RUN MODEL CONSISTENCY TO GO WITH LIKELY POPS. MORE ARCTIC AIR FILTERS IN BEHIND THIS SYSTEM FOR BELOW NORMAL TEMPERATURES THURSDAY AND FRIDAY. A COLD FRONT IS FORECAST TO MOVE THROUGH NORTHERN AND DOWNEAST MAINE NEXT FRIDAY WITH A CHANCE OF SNOW SHOWERS. && .AVIATION /04Z SATURDAY THROUGH WEDNESDAY/... NEAR TERM: MVFR/IFR CONDITIONS ARE EXPECTED ACROSS NORTHERN AREAS THROUGH THE EARLY MORNING HOURS...WITH MVFR/VFR CONDITIONS LATE. GENERALLY VFR CONDITIONS ARE EXPECTED DOWNEAST OVERNIGHT...THOUGH OCCASIONAL MVFR CONDITIONS COULD OCCUR THROUGH THE EARLY MORNING HOURS. GENERALLY VFR CONDITIONS ARE EXPECTED ACROSS THE REGION SATURDAY...THOUGH OCCASIONAL MVFR CONDITIONS ARE POSSIBLE EARLY. GUSTY WINDS WILL OCCUR OVERNIGHT...WITH THE STRONGEST WINDS ALONG THE DOWNEAST COAST. SHORT TERM: VFR CONDITIONS WILL BE IN PLACE FOR THE PERIOD SATURDAY NIGHT THROUGH MONDAY ALONG WITH VERY COLD TEMPERATURES. THE NEXT SYSTEM WILL ARRIVE MONDAY NIGHT AND BRING PERIODS OF SNOW WHICH WILL LAST INTO MIDWEEK. A MIX WITH OR CHANGE TO RAIN WILL BE POSSIBLE SOUTH. && .MARINE... NEAR TERM: A GALE WARNING REMAINS IN EFFECT FOR THE WATERS OVERNIGHT...WITH A FEW GUSTS POSSIBLY APPROACHING STORM FORCE. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED SATURDAY. SHORT TERM: SCA CONDITIONS CAN BE EXPECTED FOR SATURDAY NIGHT AND SUNDAY WITH WINDS AND SEAS DIMINISHING BELOW SCA LEVELS FOR SUNDAY NIGHT AND MONDAY AS HIGH PRESSURE BUILDS IN. THE NEXT SYSTEM WILL BRING INCREASING WINDS AND WAVES ALONG WITH RAIN AND SNOW BEGINNING MONDAY NIGHT AND CONTINUING INTO TUESDAY AND WEDNESDAY. && .CAR WATCHES/WARNINGS/ADVISORIES... ME...WIND ADVISORY UNTIL 4 AM EST SATURDAY FOR MEZ029-030. MARINE...GALE WARNING UNTIL 6 AM EST SATURDAY FOR ANZ050>052. && NEAR TERM...MIGNONE/NORCROSS SHORT TERM...FITZSIMMONS LONG TERM...OKULSKI AVIATION...MIGNONE/NORCROSS MARINE...MIGNONE/FITZSIMMONS/NORCROSS
Hazardous weather outlook, Jan 13, 10:52 PM EST, 4 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 1052 PM EST FRI JAN 13 2012 MEZ001>006-010-011-015>017-031-032-141200- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-SOUTHERN PISCATAQUIS- NORTHERN WASHINGTON- 1052 PM EST FRI JAN 13 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL MAINE. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ029-030-141200- COASTAL HANCOCK-COASTAL WASHINGTON- 1052 PM EST FRI JAN 13 2012 ...WIND ADVISORY IN EFFECT UNTIL 4 AM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MAINE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ050>052-141200- COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 1052 PM EST FRI JAN 13 2012 ...GALE WARNING IN EFFECT UNTIL 6 AM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NORCROSS
In the hours before
Special weather statement, Jan 14, 1:00 AM EST, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CARIBOU ME 100 AM EST SAT JAN 14 2012 MEZ001-002-005-006-140900- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN PENOBSCOT- SOUTHEAST AROOSTOOK- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL...MILLINOCKET...EAST MILLINOCKET...PATTEN...MEDWAY... HOULTON...HODGDON...SHERMAN...SMYRNA MILLS 100 AM EST SAT JAN 14 2012 SNOW WILL CONTINUE ACROSS THE REGION UNTIL AROUND 4 AM EST WITH ACCUMULATIONS OF 2 TO 4 INCHES. BLOWING AND DRIFTING SNOW WILL REDUCE VISIBILITIES TO NEAR WHITEOUT CONDITIONS AT TIMES, ESPECIALLY AREAS EXPOSED TO THE WEST WINDS. FOSTER
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 13, 10:14 PM EST | Wind Advisory | CAR | Hancock, Washington | 5 hr |
| Jan 14, 5:41 AM EST | Small Craft Advisory | CAR | 46 hr |
Nearby
Wind Chill Advisories in Maine, 2012Every wind chill advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.